PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Simplicity of twists of abelian varieties

Volume 171 / 2015

Alex Bartel Acta Arithmetica 171 (2015), 15-22 MSC: 11G05, 11G10, 11R34, 14K05. DOI: 10.4064/aa171-1-2

Abstract

We give some easy necessary and sufficient criteria for twists of abelian varieties by Artin representations to be simple.

Authors

  • Alex BartelDepartment of Mathematics
    Warwick University
    Coventry CV4 7AL, UK
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image